# SDR IPXA11M66858

- Difficulty date: May 10, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 41,524 hours, 8,403 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75121
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, IN LT WING NR 1 TANK THRU ACCESS 535 BT AT APPROXIMATELY  XORS 633 FWD UPPER STRINGER NR 12 CRACKED JUST AFT OF FWD BULKHEAD.  REPAIRED LT WING STRINGER NR 12 STA XORS 622-653 IAW SRM 57-00-03, REPAIR 5, FIG 202.
